# SDR COMA0360359

- Difficulty date: August 11, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 13,087 hours, 12,994 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 489
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,087 hours, 12,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5607 GEAR DISAGREE WARNING.  REPLACED THE MLG PRIORITY VALVE.
